# SDR SIMA20230205004

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 7,366 hours, 4,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 17092584003
- Condition: Not Reported
- Location: Fr 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE "BURN" ON UPPER FUSELAGE SKIN AT FR 25, BETWEEN STGR 2L AND 3L. (MAJOR REPAIR)-C/A-CUT-OUT DAMAGE AND PATCH REPAIR WITH DOUBLER PER SRM 53-21-01 AND SRM 51-75-14.
